Method of Ritz for random eigenvalue problems. (English) Zbl 0811.60053

Summary: Boundary value problems for ordinary differential equations with random coefficients are dealt with. Asymptotic normality of the eigenvalues is derived under proper conditions. The method of Ritz enables to extend the results. Application of the presented theory in dynamics is added.


60H99 Stochastic analysis
65C99 Probabilistic methods, stochastic differential equations
Full Text: EuDML Link


[1] M. Hála: Random Eigenvalue Problems for Ordinary Differential Equations with Random Coefficients. Dissertation (in Czech). Charles University, Prague 1990.
[2] M. Hála: Asymptotic normality of eigenvalues of random ordinary differential operators. Appl. of Math. 36 (1991), 264-276. · Zbl 0737.60056
[3] J. v. Scheidt, W. Purkert: Random Eigenvalue Problems. Akademie-Verlag, Berlin 1983.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.